# SDR SWAA2013061917351

- Difficulty date: June 7, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 21,263 hours, 12,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR RETAINER CLIP LOOSE.  SECURED CLIP IAW SRM.
